# SDR AWXA0000080

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 6573744
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGERS 15 L/R AT STA 500B.  REMOVED DAMAGED STRINGER SECTIONS IAW 737 SRM 53-00-03 AND 51-40-2.  FABRICATED STRINGER SECTION FRM (BAC 1498-138 7075T6 X .063 QQA250/13 R626130) AND SPLICE FRM (BAC1498-132 7075T6 QQA250/13 X .063 R430819).  TREATED AND PRIMED IAW 737 SRM 51-20-01.  INSTALLED REPAIR PARTS IAW 737 SRM 51-40-02 AND 53-00-03.
